# SDR UPS06448554

- Difficulty date: October 19, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 1870-1920 RBL33 SEAT TRACK O/B FLANGE FOUND CORRODED.  CORROSION BLEND OUT 0.075" BY 1/2" BY 3" EXCEED SRM LIMIT.  SEAT TRACK REPAIRED AS PER SRM 53-10-05 FIG 33 JUST AT M/D RBL33 BETWEEN BS 1810 AND BS 1950 (REFER NRC NO.51784 FOR DETAIL).
